# SDR GLBA2001059

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 10,705 hours, 14,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - PAX DOOR LEAKING AIR, INSPECTED FOUND DOOR SEAL OUT OF POSTION.  RESECURED DOOR SEAL, PERFORMED TEST FLIGHT AND OPS CHECKED GOOD.
